# SDR 2010FA0000703

- Difficulty date: July 6, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575110201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON RT CREASE BEAM WEB FRAME 23-23A. LEVEL II CORROSION.  REMOVED 4 EA FASTENERS TO ALLOW FOR CORROSION REMOVAL IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.  REMOVED CORROSION FROM CREASE BEAM WEB AS MARKED IAW ATR 72 SRM 51-21-42 REV 77.  MEASURED AFFECTED AREA MIN MATERIAL REMAINING .038" REF ATR NTM 51-40-00 REV 34. MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW ATR 72 SRM 53-51-50 FIG 101 ITEM 1 AND 53-51-00 FIG 301 REV 77.  REMOVED CREASE BEAM WEB FR 23-23A IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.  MATCH DRILLED NEW WEB AND INSTALLED STIFFENER ONTO WEB IAW ATR 72 SRM 51-25-01 REV 77. OK TO INSTALL.  INSTALLED CREASE BEAM WEB IAW ATR 72 SRM 51-25-01 AND 51-25-04 REV 77.
